Elementary proof of logarithmic Sobolev inequalities for Gaussian convolutions on
[Une preuve élémentaire des inégalités de Sobolev logarithmiques pour des convolutions gaussiennes sur $\mathbb{R}$]
Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 1, pp. 129-140.

Dans un article de 2013, l’auteur a montré que la convolution d’une mesure à support compact sur la droite réelle avec une mesure gaussienne satisfait une inégalité de Sobolev logarithmique. Dans un article de 2014, l’auteur a donné des bornes pour les constantes optimales dans ces inégalités de Sobolev logarithmiques. Dans cet article, nous donnons une preuve élémentaire simple de ce résultat.

In a 2013 paper, the author showed that the convolution of a compactly supported measure on the real line with a Gaussian measure satisfies a logarithmic Sobolev inequality (LSI). In a 2014 paper, the author gave bounds for the optimal constants in these LSIs. In this paper, we give a simpler, elementary proof of this result.

Publié le :
DOI : https://doi.org/10.5802/ambp.357
Classification : 26D10
Mots clés : inégalités de Sobolev logarithmiques, circonvolutions
@article{AMBP_2016__23_1_129_0,
     author = {David Zimmermann},
     title = {Elementary proof of logarithmic {Sobolev} inequalities for {Gaussian} convolutions on $\mathbb{R}$},
     journal = {Annales Math\'ematiques Blaise Pascal},
     pages = {129--140},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {23},
     number = {1},
     year = {2016},
     doi = {10.5802/ambp.357},
     language = {en},
     url = {https://ambp.centre-mersenne.org/articles/10.5802/ambp.357/}
}
David Zimmermann. Elementary proof of logarithmic Sobolev inequalities for Gaussian convolutions on $\mathbb{R}$. Annales Mathématiques Blaise Pascal, Tome 23 (2016) no. 1, pp. 129-140. doi : 10.5802/ambp.357. https://ambp.centre-mersenne.org/articles/10.5802/ambp.357/

[1] D. Bakry L’hypercontractivité et son utilisation en thorie des semigroupes, Lectures on probability theory (Saint-Flour, 1992), Lecture Notes in Math., Volume 1581, Springer, Berlin, 1994, pp. 1-114

[2] D. Bakry On Sobolev and logarithmic Sobolev inequalities for Markov semigroups, New trends in stochastic analysis, World Sci. Publ., River Edge, NJ, 1997, pp. 43-75

[3] D. Bakry; M. Ledoux Lévy-Gromov’s isoperimetric inequality for an infinite dimensional diffusion generator, Inventiones mathematicae, Volume 123 (1996), pp. 259-281

[4] S. Bobkov; F. Götze Exponential Integrability and Transportation Cost Related to Logarithmic Sobolev Inequalities, J. Funct. Anal., Volume 163 (1999), pp. 1-28 | Article

[5] S. Bobkov; C. Houdré Some connections between isoperimetric and Sobolev-type inequalities, Mem. Amer. Math. Soc., Volume 129 (1995) no. 616, pp. 1-28

[6] S. Bobkov; P. Tetali Modified logarithmic Sobolev inequalities in discrete settings, J. Theoret. Probab., Volume 19 (2006) no. 2, pp. 289-336 | Article

[7] P. Cattiaux; A. Guillin; L. Wu A note on Talagrand’s transportation inequality and logarithmic Sobolev inequality, Probab. Theory Relat. Fields, Volume 148 (2010), pp. 285-304 | Article

[8] E. B. Davies Explicit constants for Gaussian upper bounds on heat kernels, Amer. J. Math., Volume 109 (1987) no. 2, pp. 319-333 | Article

[9] E. B. Davies Heat kernels and spectral theory, Cambridge University Press, 1990, ix+197 pages

[10] E. B. Davies; B. Simon Ultracontractivity and the heat kernel for Schrödinger operators and Dirichlet Laplacians, J. Funct. Anal., Volume 59 (1984), pp. 335-395 | Article

[11] P. Diaconis; L. Saloff-Coste Logarithmic Sobolev inequalities for finite Markov chains, Ann. Appl. Probab., Volume 6 (1996), pp. 695-750 | Article

[12] L. Gross; O. Rothaus Herbst inequalities for supercontractive semigroups, J. Math. Kyoto Univ., Volume 38 (1998) no. 2, pp. 295-318

[13] A. Guionnet; B. Zegarlinski Lectures on logarithmic Sobolev inequalities, Séminaire de Probabilités, XXXVI, Lecture Notes in Math., Volume 1801, Springer, Berlin, 2003, pp. 1-134

[14] M. Ledoux Isoperimetry and Gaussian analysis, Lectures on probability theory and statistics, Lecture Notes in Math., Volume 1648, Springer, Berlin, 1996, pp. 165-294

[15] M. Ledoux The concentration of measure phenomenon, American Mathematical Society, Providence, RI, 2001, x+181 pages

[16] M. Ledoux A remark on hypercontractivity and tail inequalities for the largest eigenvalues of random matrices, Séminaire de Probabilités XXXVII, Lecture Notes in Math., Volume 1832, Springer, Berlin, 2003, pp. 360-369

[17] C. Villani Topics in optimal transportation, American Mathematical Society, Providence, RI, 2003, xvi+370 pages

[18] F.-Y. Wang; J. Wang Functional inequalities for convolution probability measures (http://arxiv.org/abs/1308.1713)

[19] H.T. Yau Logarithmic Sobolev inequality for the lattice gases with mixing conditions, Commun. Math. Phys., Volume 181 (1996), pp. 367-408 | Article

[20] H.T. Yau Log-Sobolev inequality for generalized simple exclusion processes, Probab. Theory Related Fields, Volume 109 (1997), pp. 507-538 | Article

[21] B. Zegarlinski Dobrushin uniqueness theorem and logarithmic Sobolev inequalities, J. Funct. Anal., Volume 105 (1992), pp. 77-111 | Article

[22] D. Zimmermann Bounds for logarithmic Sobolev constants for Gaussian convolutions of compactly supported measures (http://arxiv.org/abs/1405.2581)

[23] D. Zimmermann Logarithmic Sobolev inequalities for mollified complactly supported measures, J. Funct. Anal., Volume 265 (2013), pp. 1064-1083 | Article

Cité par document(s). Sources :